# SDR CALA2025081507830

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 44,946 hours, 16,063 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PACK BRACKET SCREWS ARE LOOSE INSPECTED DOOR 2L FLOOR-MOUNTED ESCAPE SLIDE BRACKET IN REFERENCE AMM TASK 25-66-02-400-801, BRACKET SECURED. OPS CHECK GOOD.
